# SDR HEEA968744

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6220 · Main Rotor Head
- Part: Hex.Bolt
- Part number: 10514101111
- Condition: Damaged
- Location: M/R
- Part time: 710 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORNER OF BOLT HEAD CRACKED. REPLACED WITH SERVICEABLE BOLT.
